# SDR 2022FA0000340

- Difficulty date: March 2, 2022
- Submitted: July 14, 2022
- Operation: General aviation
- Aircraft: N526G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881180
- Aircraft time: 1,672 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: 99473000
- Condition: Cracked
- Location: Zone 100
- Part time: 1,672 hours
- Component: Skin,, Piper
- Component part number: 99469003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE BOTTOM FORWARD SKIN STIFFENER CRACKED. REPLACED WITH NEW.
